Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Ferriero - E. Marchini

On the validity of the Euler-Lagrange equation

created by ferrieroa on 19 Apr 2007

[BibTeX]

Published Paper

Inserted: 19 apr 2007

Journal: J. Math. Anal. Appl.
Volume: 304
Number: 1
Pages: 356-369
Year: 2005

Abstract:

The purpose of the present paper is to establish the validity of the Euler-Lagrange equation for the solution $\hat x$ to the classical problem of the Calculus of Variations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1